MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-45
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use, the cs100 intra-aortic balloon pump (iabp) had poor ecg signal when using the device.There was patient involvement.No harm was reported.Customer switched to another device the field service engineer reported that after replacing the ecg lead wires, the equipment functioned normally.Product passed all functional and safety tests per manufacturer specifications.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS100 Intra-Aortic Balloon Pump, Chinese, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50727837
Report Number2249723-2026-0004245
Device Sequence Number10586729
Product Code DSP
UDI-Device Identifier10607567107790
UDI-Public(01)10607567107790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-45
Device Catalogue Number0998-00-3013-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown